Q:

What are the side effects of snorting ibuprofen?

A:

Snorting ibuprofen gives the same results as ingesting it, notes doctors from HealthTap. The drug going through the nose, which is filled with membranes, makes the drug work faster; however it may give a burning feeling as it goes through the nasal passage.

While there is no additional side effect to snorting ibuprofen, it may be easier to overdose as the drug enters the bloodstream quicker, according to doctors from HealthTap. There is also the danger of damaging the nasal passage by snorting any chemical agent. Any type of drug should only be used as intended or prescribed by a doctor. Ibuprofen is intended to be consumed in pill form in most cases.

Sources:

  1. healthtap.com

Is this answer helpful?

Similar Questions

  • Q:

    What are the side effects of Ibuprofen 800 Mg?

    A:

    The side effects of taking 800 milligrams of ibuprofen include upset stomach, bloating, gas and mild heartburn, according to Drugs.com. Other possible side effects include itching of the skin or a rash, blurred vision, or ringing in the ears. These are all relatively benign side effects, but individuals should speak with a doctor for more information if any of these occur.

    Full Answer >
    Filed Under:
  • Q:

    What are side effects?

    A:

    Side effects are unwanted results of using certain medication, as defined by NHS Choices. All medicines have side effects, which are also termed as adverse reactions. It is crucial for patients to take all medicine exactly as prescribed to avoid complications.

    Full Answer >
    Filed Under:
  • Q:

    What are the possible side effects of dialysis?

    A:

    According to the National Kidney Foundation, the five most common side effects from dialysis treatment are low blood pressure, nausea and vomiting, muscle cramping, dry itchy skin and restless leg syndrome. Low blood pressure is the most common symptom, and nausea and vomiting are also frequent.

    Full Answer >
    Filed Under:
  • Q:

    What are side effects of Hoodia?

    A:

    Hoodia, an alleged fat-fighting dietary supplement, may produce vomiting, cause tingling skin sensations and elevate blood pressure and heart rate. Hoodia is used primarily as a dietary agent to help people lose weight. It is classified as an herbal extract and is derived from a succulent plant native to tropical regions.

    Full Answer >
    Filed Under:

Explore